| Model Number |
MMT-722RNAS |
| Medical Device Problem Code |
Failure to Cycle (1142)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call the insulin pump received compromised force sensor system alarm when they refill the insulin pump.The customer¿s blood glucose level was 137 mg/dl.The customer was able to successfully clear the alarm.Customer reported that the insulin pump did not required rewind.The customer stated that the insulin pump was not exposed to high magnetic fields.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will be returned for analysis.